# SDR SWI2025F01089

- Difficulty date: July 31, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE RH AILERON #3 HINGE ASSEMBLY TO F.O.M.  (C-CHECK RO 08/16/2025)COMPLIED WITH REO 601R-57-51-015 REV: NC DATED: AUG-09-1995 AND REO 601R-27-15-001 REV: A DATED: 09-08-95 BY REAMING AND INSTALLING OVERSIZED BUSHINGS AT THE WING TRAILING EDGE RH AILERON #3 CENTER HINGE POINTS. INSTALLED THE RH AILERON #3 HINGE ASSEMBLY IN REFERENCE WITH THE CRJ-200 SRM-51-42-21, DWG 601R10003, DWG 601R10006, AND DWG 601R13010. COMPLETED FORM M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY. REF. CP 30114689 FOR RH AILERON INSTALLATION AND OTHER ASSOCIATED TASK CARDS. REF CP 30578198 FOR AILERON FREEDOM OF MOVEMENT CHECKS.
